MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA UNCUFFED NEO-PED TRACHEOSTOMY TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA UNCUFFED NEO-PED TRACHEOSTOMY TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 60SP040
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.
 
Event or Problem Description
It was reported that the inside of the tracheostomy tube is not smooth.There are a couple jagged-looking bits that customer is worried may cause secretions to build up.There was no patient injury reported.
 
Additional Manufacturer Narrative

Brand Name
BIVONA UNCUFFED NEO-PED TRACHEOSTOMY TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
2370 united boulevard
minneapolis, MN 55442
MDR Report Key13497390
Report Number3012307300-2022-02994
Device Sequence Number4296036
Product Code BTO
UDI-Device Identifier15021312000382
UDI-Public15021312000382
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/08/2025
Device Model Number60SP040
Device Catalogue Number60SP040
Device Lot Number4089288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown